# SDR CALA2013100991918

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,422 hours, 6,295 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECIRCULATING MESSAGE ON EICAS.  REPLACED UPPER RECIRCULATING AIR FILTERS.
